Multiplicity results for a class of second order superlinear difference systems
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 693-701
Published online December 1, 2006
Guoqing Zhang and Sanyang Liu
University of Shanghai, Xidian University
Abstract : Using Minimax principle and Linking theorem in critical point theory, we prove the existence of two nontrivial solutions for the following second order superlinear difference systems \[ (P)\left \{ \begin{array}{ll} \Delta^{2}x(k-1)+g(k,y(k))=0,&{k\in [1,T],}\\ \Delta^{2}y(k-1)+f(k,x(k))=0,&{k\in [1,T],}\\ x(0)=y(0)=0,x(T+1)=y(T+1)=0, \end{array} \right. \] where $T$ is a positive integer, [1,T] is the discrete interval $\{1,2,\ldots,$ $T\}, \Delta x(k)=x(k+1)-x(k)$ is the forward difference operator and $\triangle^{2}x(k)=\triangle(\triangle x(k))$.
Keywords : difference systems, multiple, critical point theory, super-linear
MSC numbers : 34B16, 39A10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd